MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306547
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.It was reported that mold appeared to be present in the 10 ml saline flushes.To support the investigation, thirty-two prefilled syringes and one photograph were received for evaluation by the quality team.Thirty samples arrived in sealed flow-wrap packaging, while two samples were received without packaging.A visual inspection was conducted.The thirty samples in sealed packaging showed no defects or imperfections.Of the two samples without packaging, one syringe barrel luer tip contained lubricant from the molding process, and the other syringe exhibited a damaged luer tip with a dark-colored stain that was not embedded.The photograph provided depicted the condition observed in one of the returned samples.No additional defects or imperfections were noted.The samples were subsequently sent to a laboratory for further analysis, which confirmed that no mold was present on the returned samples.The observed conditions could occur if a jam during the molding process caused damage and left equipment lubricant on the device.A device history record review was completed for material number: 306547, lot: 5212357.The review did not reveal any quality issues during production that could have contributed to the reported condition.No related quality notifications were identified.All processes and final inspections complied with specification requirements.Verification of the molding process confirmed proper conveyor alignment and smooth product flow, with no lubricant residues observed.The samples were shared with associates for awareness.Based on the investigation and analysis of the returned samples, the condition reported by the customer has been confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd syr 10ml pump compatible saline 10ml fil had foreign matter.The following information was provided by the initial reporter: material#: 306547, lot#: 5212357.Rcc received a complaint via email.Pir team can we start investigation on #306547 10ml flush ¿ customer contact information and report below: i need to report a product quality issue of the bd syringe pfill 10ml flush 9% nacl sterile, mfg# 306547; some nursing units that are finding what appears to be mold in their 10ml saline flushes.Lot: 5212357, exp: 06-30-2028.

Brand Name
BD POSIFLUSH
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23785833
Report Number1911916-2025-00790
Device Sequence Number10477097
Product Code NGT
UDI-Device Identifier00382903065479
UDI-Public(01)00382903065479(17)280630(10)5212357
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306547
Device Lot Number5212357
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown